Discussions By Condition: Medical Stories

I need help with this-

Posted In: Medical Stories 0 Replies
  • Posted By: zeesquirt
  • January 9, 2007
  • 04:01 PM

:eek: I am a 52 year old woman who has a histroy of depression. It is gentic. any way I have been off work notw since Sept of 06. In fact I went on FMLA or so I thought. I I got fired by my company since my dr could not give them a date I could come back to work. stared falling and was dizzy. I also started getting close to fainting and would ting in different places. My lips would go numb too. I went to my internest and he send me to have an MRI of my brain. It came back with the result "with in normal limits) He said that I was very congested in the sinsis and my ears when bulging out like cones. He gave me nasilnex and put me on cymbalta and I also have degentive arthris so I was on Celebrex. I requested to go to an ears nose and throat dr. It took so long that I cleared up in the head department. But contitued to have dizzy spells and tingling. It got so bad I was using a cane to walk since my balance was off. I went to this specialist and he said it was a generalized anxiety disorder but ordered an eng anyway. The eng came back with something wrong on my left side of brain. But he discounted it because nothing showed up on the MRI. They had made me stop all Meds for the test and I got very much worse. Tinging turned into like electrical shocks coming up my spine and over the back of my head. I told him this.So gave me a perscripion for Xnax. Sent me to a nerologist out of the system. Was back on the meds and feeling much better. This dr promised to go thru me with a find too comb. He did all kinds of tests. By this time I was doing better and none of the tests showed anything wrong. I wanted to rule out MS since I have 2 close family members with it. He came back with a plain old fashion case of the nerves and to blow in to a paper bag when I felt this way. I told him I didn't hyper ventalite. Gave me a perschion for Valium. I was angry that they are taking my money and patting me on the knee and saying there there ... He cut me losse and I had decieded I was thru with Dr.I do have problems with stress but by this time was feeling better. Everything has come back and I tingal all the time now. I am light headed and unsteady on my feet.Still on the meds. I can't get in to see my original internest anytime soon. They keep sending me to the er. When they can't see me. Of course they can't do anything and tell me to follow up with my Dr. I have stopped the cymbalta since I"m very depressed over this and it wasn't helping. I am still being able to funchion in most ways. I have tried the valium and it doesn't stop anything but put me to sleep. I never filled the xanix. And don't in tend to. I have made another appointment with a totaly different Dr. I used to go too for tomarrow. Cause I can't stand this tingling/electrical shocks... Any Ideas.??? Sorry if the spelling is off.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.